Previous |  Up |  Next

Article

MSC: 06D05, 06D30
Keywords:
$\mathit {MS}$-algebras; $\mathit {GMS}$-algebras; $K_{2}$-algebras; Kleene algebras; isomorphisms
Summary:
In this paper we investigate the class of all modular GMS-algebras which contains the class of MS-algebras. We construct modular GMS-algebras from the variety $\mathbf {\underline{K}}_{2}$ by means of $\underline{K}_{2}$-quadruples. We also characterize isomorphisms of these algebras by means of $\underline{K}_{2}$-quadruples.
References:
[1] Badawy, A., Guffová, D., Haviar, M.: Triple construction of decomposable MS-algebras. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 51, 2 (2012), 35–65. MR 3058873
[2] Birkhoff, G.: Lattice Theory. 3rd edition, Amer. Math. Soc. Colloq. Pub. 25, Amer. Math. Soc., Providence, R.I., 1967. MR 0227053 | Zbl 0153.02501
[3] Blyth, T. S., Varlet, J. C.: On a common abstraction of De Morgan algebras and Stone algebras. Proc. Roy. Soc. Edinburgh A 94 (1983), 301–308. MR 0709723 | Zbl 0536.06013
[4] Blyth, T. S., Varlet, J. C.: Sur la construction de certaines MS-algèbres. Portugaliea Math. 39 (1980), 489–496. MR 0776258
[5] Blyth, T. S., Varlet, J. C.: Corrigendum “Sur la construction de certaines MS-algèbres”. Portugaliea Math. 42 (1983/84), 469–471. MR 0836125
[6] Chen, C. C., Grätzer, G.: Stone lattices I, Construction theorems. Canad. J. Math. 21 (1969), 884–894. DOI 10.4153/CJM-1969-096-5 | MR 0242737 | Zbl 0184.03303
[7] Chen, C. C., Grätzer, G.: Stone lattices II, Structure theorems. Canad. J. Math. 21 (1969), 895–903. DOI 10.4153/CJM-1969-097-2 | MR 0242738 | Zbl 0184.03304
[8] Haviar, M.: On a certain construction of MS-algebras. Portugliae Mathematica 51 (1994), 71–83. MR 1281957 | Zbl 0815.06011
[9] Katriňák, T.: Die Konstruktion der distributiven pseudokomplementären verbande. Math. Nachrichten 53 (1972), 85–89. DOI 10.1002/mana.19720530109
[10] Katriňák, T., Mederly, P.: Construction of modular p-algebras. Algebra Univ. 4 (1974), 301–315. DOI 10.1007/BF02485742 | MR 0354470 | Zbl 0316.06005
[11] Katriňák, T., Mikula, K.: On a construction of MS-algebeas. Portugliae Mathematica 45 (1978), 157–163.
[12] Ševčovič, D.: Free non-distributive Morgan–Stone algebras. New Zealand J. Math. 25 (1996), 85–94. MR 1398368 | Zbl 0848.06005
Partner of
EuDML logo